MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II ANATOMIC; METALLIC UNCEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II ANATOMIC; METALLIC UNCEMENTED SHOULDER PROSTHESIS
Model Number 311-0212
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised on (b)(6) 2021 due to cuff tear, approximately 5 years after the first surgery.The surgeon explanted stem ta6v size 12, double taper, centered head, two cortical screw, offset modular system and hex screw.The surgeon implanted stem ta6v size 10, humeral cup 36+6, glenoid baseplate, two locking screw and screw.
 
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.

Brand Name
HUMELOCK II ANATOMIC
Common Device Name
METALLIC UNCEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13083522
Report Number3009532798-2021-00183
Device Sequence Number5735064
Product Code HSD
UDI-Device Identifier03701037301067
UDI-Public03701037301067
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number311-0212
Device Catalogue Number311-0212
Device Lot NumberJ1245
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date12/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown